Citalofram

Who Am I

Who Am I

I’ve been struggling a lot.  The doctor kept changing my medications, as well as I ran out of meds and couldn’t get them refilled.  I take Citalopram as my Antidepressant and Lithium for my Bipolar.  I had run out of the medication, but I thought it was my high blood pressure medication I was out of.  So for over a week in a half I didn’t realize I was going through bad withdrawals until I figure out  it was the Citalopram, I was out of.   I immediately called my doctor, but couldn’t get in until 3 more days.

I saw my doctor and she couldn’t believe I had forgotten to take my pills.  I said well you know I was so screwed up.  I didn’t know my head from my butt, at the time.  Not only did she refill my prescription she increased the dosage to 30 mg.  Then she told me she was concerned I was not getting enough Lithium in my system on one a day.  So she told me to take 3 600 mg a day, which I felt was too much.  This was new doctor and didn’t tell her that I had tried 3x’s a day and the outcome was miserable.

After a couple of days of taking Lithium 3x’s a day I started getting the shakes so bad I couldn’t hold a glass, my head was feeling light, and my stomach was sickly.   I just can’t take more than two a day.   Instead of the 3 I now take two a day and feel a little better.  With all the changes in medications and dosages no wonder my body and mind go through so many changes.  One of these days I hope to feel normal without worrying who I am the next day.

 

Advertisements

Final Dose – Lithium 450 mg ER

I couldn’t take this Lithium again.  It made me feel like on was on speed or high dose of caffeine.  My hair on my arms stood up, I was thirsty, nervous, anxious, dirreaha, confusion, anger and could there be more.  I couldn’t take it any more.  I’d rather be manic!  At least I would be happy!

Today, I went to my doctor and told her about the hard 2-3 weeks on this med.  I asked her if I could get a refund on the medication – it was expensive.  She just looked at me.  She said, “Let’s try just adding 150 mg to the regular Lithium you have been taking – 600mg a day to 750 mg a day.  Hum…  It seems that my Lithium level is not quite up to what it should be.  She feels that if it was things could be a lot better for me.

Lately, I’ve been having trouble with adding or deciding how much change to give.  I don’t know if it’s my ADD or the medication.  Can ADD gets worse with age?

It seems that the only I can do right is take pictures and to write in my blog.  My grammar may not be perfect, but I’m trying. My best friend is my landlord. No boyfriends – they can’t handle being around me.  I can’t keep relationships.  I’m in my own little world most of the time.  But, I do come out to be a grandma to my kids.  And try to be a good mom to my son.  He’s the world to me.  My only child.  My biggest fear is losing him.

Tomorrow, I start my new milligrams of Lithium – so we’ll see how this goes.  We check back.

Check out my new photo for the day.